Updated: June 23, 2020
Children’s Robitussin Honey Cough and Chest Congestion DM & Children’s Dimetapp Cold and Cough – Recall
Foster’s Supermarket would like to announce that there is a voluntary recall on the retail level two lots (listed below) of Children’s Robitussin® Honey Cough and Chest Congestion DM and one lot of Children’s Dimetapp® Cold and Cough, due to the inclusion of incorrect dosing cups.
During the review of the packaging documents for these products, GSK discovered that the dosing cups for the Children’s Robitussin® Honey product are missing the 5 mL and 10 mL graduations, while the dosing cups for the Children’s Dimetapp® product are missing the 10 mL graduation. The dosing cups packaged with both products only have the 20 mL graduation.
There is a potential risk of accidental overdose if caregivers dispensing the syrup do not notice the discrepancies between the graduations printed on the dosing cups and the indicated amounts to be administered (as directed in the instructions for use).
Should you have any questions or concerns, please do not hesitate to reach out by email ([email protected]) or by phone (345-945-3663).